# SDR SWAA2022021728854

- Difficulty date: June 4, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 46,440 hours, 27,268 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 CANOE FAIRING HAS SMALL CRACK ON INSIDE FORWARD OF AFT DRAIN HOLE. / REPAIRD PER EA 1-A57-6168.
